# SDR DALA2019062703877

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1037-
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION ON INTERCOSTAL STA Y=1037 AND LONG 30 AT AFT CARGO COMPARTMENT. NRC 00315: CORROSION LEVEL 2, INTERCOSTAL WAS REPLACED PER B717-200 SRM 53-20-51-0I 7 ITEM 12 AND 51-41-02-0G. (LP #1142061)
